Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Outer Partial Actions and Partial Skew Group Rings
University West, Department of Engineering Science, Division of Mechanical Engineering and Natural Sciences.ORCID iD: 0000-0001-6594-7041
Lund University, Centre for Mathematical Sciences.
2015 (English)In: Canadian Journal of Mathematics - Journal Canadien de Mathematiques, ISSN 0008-414X, E-ISSN 1496-2479, Vol. 67, no 5, 1144-1160 p.Article in journal (Refereed) Published
Abstract [en]

We extend the classicial notion of an outer action α of a group G on a unital ring A to the case when α is a partial action on ideals, all of which have local units. We show that if α is an outer partial action of an abelian group G, then its associated partial skew group ring A⋆αG is simple if and only if A is G-simple. This result is applied to partial skew group rings associated with two different types of partial dynamical systems.

Place, publisher, year, edition, pages
Ottawa: Canadian Mathematical Society , 2015. Vol. 67, no 5, 1144-1160 p.
Keyword [en]
Outer action, partial action, minimality, topological dynamics, partial skew group ring, simplicity
National Category
Natural Sciences
Research subject
ENGINEERING, Mathematics
Identifiers
URN: urn:nbn:se:hv:diva-8010DOI: 10.4153/CJM-2014-043-8ISI: 000362152600008Scopus ID: 2-s2.0-84976400598OAI: oai:DiVA.org:hv-8010DiVA: diva2:849216
Available from: 2015-08-27 Created: 2015-08-27 Last updated: 2017-01-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Nystedt, Patrik
By organisation
Division of Mechanical Engineering and Natural Sciences
In the same journal
Canadian Journal of Mathematics - Journal Canadien de Mathematiques
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 69 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf